Alert archive / Oklahoma / River Flood Warnings in 2009
River Flood Warning 9, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Apr 30, 2009, 8:46 PM CDT for Rogers County, Tulsa County, Oklahoma. It took effect at Apr 30, 2009, 9:08 PM CDT. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Apr 30, 2009, 8:46 PM CDT (01:46 UTC)
- In effect from
- Apr 30, 2009, 9:08 PM CDT
- Expired
- May 4, 2009, 8:02 AM CDT
- In force
- 3 days
- Issued by
- NWS Tulsa, OK
- Flood severity
- Minor
Counties Rogers County, OK, Tulsa County, OK
The radar
The Tulsa radar (KINX), 20 km from the middle of the area, began a volume at 01:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Caney River near Collinsville (CVLO2).
- Action stage
- 26 ft
- Minor stage
- 26 ft
- Moderate stage
- 29 ft
- Major stage
- 33 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07175550, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS44 KTSA 010146 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 846 PM CDT THU APR 30 2009 ...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OKLAHOMA... CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. OKC131-143-010946- /O.NEW.KTSA.FL.W.0009.090501T0208Z-090502T0620Z/ /CVLO2.1.ER.090501T0208Z.090501T1200Z.090502T0020Z.NO/ 846 PM CDT THU APR 30 2009 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE CANEY RIVER NEAR COLLINSVILLE. * UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 700 PM THURSDAY THE STAGE WAS 25.50 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE CANEY RIVER NEAR COLLINSVILLE IS EXPECTED TO RISE ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO RISE TO NEAR 27.5 FEET BY FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY EVENING. * IMPACT...AT 28.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR. COUNTY ROADS NORTH OF COLLINSVILLE WILL BECOME IMPASSABLE. $$
15 follow-up statements
000 WGUS84 KTSA 010633 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 133 AM CDT FRI MAY 01 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. OKC131-143-011433- /O.EXT.KTSA.FL.W.0009.000000T0000Z-090502T0312Z/ /CVLO2.1.ER.090501T0139Z.090501T1200Z.090501T2112Z.NO/ 133 AM CDT FRI MAY 01 2009 THE FLOOD WARNING CONTINUES FOR THE CANEY RIVER NEAR COLLINSVILLE. * UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 1200 AM FRIDAY THE STAGE WAS 26.63 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE RISING TO NEAR 27.5 FEET THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS AFTERNOON. * IMPACT...AT 28.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR. COUNTY ROADS NORTH OF COLLINSVILLE WILL BECOME IMPASSABLE. $$
000 WGUS84 KTSA 011306 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 806 AM CDT FRI MAY 01 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. OKC131-143-012106- /O.EXT.KTSA.FL.W.0009.000000T0000Z-090502T1900Z/ /CVLO2.1.ER.090501T0139Z.090501T0800Z.090502T1300Z.NO/ 806 AM CDT FRI MAY 01 2009 ...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE CANEY RIVER NEAR COLLINSVILLE. * UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 700 AM FRIDAY THE STAGE WAS 26.59 FEET. * MINOR FLOODING IS OCCURRING BUT THE RIVER IS NEAR ITS CREST. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL REMAIN NEARLY STEADY THROUGH THE AFTERNOON AND EARLY EVENING HOURS AND THEN CONTINUE FALLING TO BELOW FLOOD STAGE BY SATURDAY MORNING. * IMPACT...AT 27.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR. COUNTY ROADS NORTH OF COLLINSVILLE MAY BE COVERED WITH WATER. $$
000 WGUS84 KTSA 012004 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 304 PM CDT FRI MAY 01 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. OKC131-143-020404- /O.EXT.KTSA.FL.W.0009.000000T0000Z-090503T0325Z/ /CVLO2.1.ER.090501T0139Z.090502T0000Z.090502T2125Z.NO/ 304 PM CDT FRI MAY 01 2009 ...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE CANEY RIVER NEAR COLLINSVILLE. * UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 200 PM FRIDAY THE STAGE WAS 27.81 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE RISING TO NEAR 28.7 FEET THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY AFTERNOON. * IMPACT...AT 29.0 FEET...MODERATE AGRICULTURAL FLOODING WILL OCCUR. RURAL ROADS NEAR THE MAIN CHANNEL MAY BECOME IMPASSABLE. $$
000 WGUS44 KTSA 020149 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 849 PM CDT FRI MAY 01 2009 ...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OKLAHOMA... CANEY RIVER NEAR RAMONA AFFECTING WASHINGTON COUNTY. ...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE FOLLOWING RIVERS IN OKLAHOMA... CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. OKC147-020949- /O.NEW.KTSA.FL.W.0013.090502T2248Z-090504T1225Z/ /RAMO2.1.ER.090502T2248Z.090503T1800Z.090504T0625Z.NO/ 849 PM CDT FRI MAY 01 2009 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE CANEY RIVER NEAR RAMONA. * FROM SATURDAY AFTERNOON TO MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 800 PM FRIDAY THE STAGE WAS 24.52 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE CANEY RIVER NEAR RAMONA IS EXPECTED TO RISE ABOVE FLOOD STAGE SATURDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 27.1 FEET BY EARLY SUNDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY BEFORE DAWN. * IMPACT...AT 28.0 FEET...MODERATE AGRICULTURAL FLOODING WILL OCCUR FROM OCHELATA TO THE NORTHEASTERN TIP OF TULSA COUNTY. SOME RURAL ROADS WILL BE IMPASSABLE INCLUDING THE ROAD BETWEEN RAMONA AND TALALA. $$ OKC131-143-020948- /O.EXT.KTSA.FL.W.0009.000000T0000Z-090505T0918Z/ /CVLO2.2.ER.090501T0139Z.090504T0600Z.090505T0318Z.NO/ 849 PM CDT FRI MAY 01 2009 ...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY... THE FLOOD WARNING CONTINUES FOR THE CANEY RIVER NEAR COLLINSVILLE. * UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 800 PM FRIDAY THE STAGE WAS 28.27 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE RISING TO NEAR 29.2 FEET MONDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD STAGE LATE MONDAY EVENING. * IMPACT...AT 29.0 FEET...MODERATE AGRICULTURAL FLOODING WILL OCCUR. RURAL ROADS NEAR THE MAIN CHANNEL MAY BECOME IMPASSABLE. $$
000 WGUS84 KTSA 020724 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 224 AM CDT SAT MAY 02 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. OKC131-143-021524- /O.EXT.KTSA.FL.W.0009.000000T0000Z-090504T0000Z/ /CVLO2.1.ER.090501T0139Z.090502T0200Z.090503T1800Z.NO/ 224 AM CDT SAT MAY 02 2009 THE FLOOD WARNING CONTINUES FOR THE CANEY RIVER NEAR COLLINSVILLE. * UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 100 AM SATURDAY THE STAGE WAS 28.14 FEET. * MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY EARLY SUNDAY AFTERNOON. * IMPACT...AT 28.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR. COUNTY ROADS NORTH OF COLLINSVILLE WILL BECOME IMPASSABLE. $$
000 WGUS84 KTSA 021339 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 839 AM CDT SAT MAY 02 2009 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OKLAHOMA... CANEY RIVER NEAR RAMONA AFFECTING WASHINGTON COUNTY. ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. OKC147-021409- /O.CAN.KTSA.FL.W.0013.000000T0000Z-090504T1225Z/ /RAMO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 839 AM CDT SAT MAY 02 2009 THE FLOOD WARNING IS CANCELLED FOR THE CANEY RIVER NEAR RAMONA. * AT 800 AM SATURDAY THE STAGE WAS 23.97 FEET. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE CANEY RIVER NEAR RAMONA WILL CREST BELOW FLOOD STAGE AT 25.1 FEET THIS EVENING. * IMPACT...AT 26.0 FEET...MINOR FLOODING WILL OCCUR. FARMLANDS AND RURAL ROADS WILL BE AFFECTED. $$ OKC131-143-022139- /O.EXT.KTSA.FL.W.0009.000000T0000Z-090504T0515Z/ /CVLO2.1.ER.090501T0139Z.090502T0200Z.090503T2315Z.NO/ 839 AM CDT SAT MAY 02 2009 ...FLOOD WARNING EXTENDED UNTIL LATE SUNDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE CANEY RIVER NEAR COLLINSVILLE. * UNTIL LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 700 AM SATURDAY THE STAGE WAS 27.64 FEET. * MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY SUNDAY EVENING. * IMPACT...AT 28.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR. COUNTY ROADS NORTH OF COLLINSVILLE WILL BECOME IMPASSABLE. $$
000 WGUS84 KTSA 021344 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 844 AM CDT SAT MAY 02 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA.. CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. OKC131-143-022144- /O.CON.KTSA.FL.W.0009.000000T0000Z-090504T0515Z/ /CVLO2.1.ER.090501T0139Z.090502T0200Z.090503T2315Z.NO/ 844 AM CDT SAT MAY 02 2009 THE FLOOD WARNING CONTINUES FOR THE CANEY RIVER NEAR COLLINSVILLE. * UNTIL LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 700 AM SATURDAY THE STAGE WAS 27.64 FEET. * MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY SUNDAY EVENING. * IMPACT...AT 28.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR. COUNTY ROADS NORTH OF COLLINSVILLE WILL BECOME IMPASSABLE. $$
000 WGUS84 KTSA 021943 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 243 PM CDT SAT MAY 02 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. OKC131-143-030343- /O.EXT.KTSA.FL.W.0009.000000T0000Z-090504T1330Z/ /CVLO2.1.ER.090501T0139Z.090502T0200Z.090504T0730Z.NO/ 243 PM CDT SAT MAY 02 2009 ...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE CANEY RIVER NEAR COLLINSVILLE. * UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 100 PM SATURDAY THE STAGE WAS 27.37 FEET. * MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY MONDAY BEFORE DAWN. * IMPACT...AT 27.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR. COUNTY ROADS NORTH OF COLLINSVILLE MAY BE COVERED WITH WATER. $$
000 WGUS84 KTSA 030145 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 845 PM CDT SAT MAY 02 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. OKC131-143-030945- /O.EXT.KTSA.FL.W.0009.000000T0000Z-090504T1200Z/ /CVLO2.1.ER.090501T0139Z.090502T0200Z.090504T0600Z.NO/ 845 PM CDT SAT MAY 02 2009 THE FLOOD WARNING CONTINUES FOR THE CANEY RIVER NEAR COLLINSVILLE. * UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 700 PM SATURDAY THE STAGE WAS 27.38 FEET. * MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY MONDAY BEFORE DAWN . * IMPACT...AT 27.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR. COUNTY ROADS NORTH OF COLLINSVILLE MAY BE COVERED WITH WATER. $$
000 WGUS84 KTSA 030750 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 250 AM CDT SUN MAY 03 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. OKC131-143-031550- /O.EXT.KTSA.FL.W.0009.000000T0000Z-090504T1440Z/ /CVLO2.1.ER.090501T0139Z.090502T0200Z.090504T0840Z.NO/ 250 AM CDT SUN MAY 03 2009 ...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE CANEY RIVER NEAR COLLINSVILLE. * UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 200 AM SUNDAY THE STAGE WAS 27.23 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE RISING TO NEAR 27.4 FEET THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY MONDAY MORNING. * IMPACT...AT 27.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR. COUNTY ROADS NORTH OF COLLINSVILLE MAY BE COVERED WITH WATER. $$
000 WGUS84 KTSA 031321 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 821 AM CDT SUN MAY 03 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. OKC131-143-032121- /O.EXT.KTSA.FL.W.0009.000000T0000Z-090504T1948Z/ /CVLO2.1.ER.090501T0139Z.090502T0200Z.090504T1348Z.NO/ 821 AM CDT SUN MAY 03 2009 ...FLOOD WARNING EXTENDED UNTIL MONDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE CANEY RIVER NEAR COLLINSVILLE. * UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 700 AM SUNDAY THE STAGE WAS 27.20 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE RISING TO NEAR 27.4 FEET THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY MORNING. * IMPACT...AT 27.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR. COUNTY ROADS NORTH OF COLLINSVILLE MAY BE COVERED WITH WATER. $$
000 WGUS84 KTSA 031926 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 226 PM CDT SUN MAY 03 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. OKC131-143-040326- /O.EXT.KTSA.FL.W.0009.000000T0000Z-090504T1912Z/ /CVLO2.1.ER.090501T0139Z.090502T0200Z.090504T1312Z.NO/ 226 PM CDT SUN MAY 03 2009 THE FLOOD WARNING CONTINUES FOR THE CANEY RIVER NEAR COLLINSVILLE. * UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 100 PM SUNDAY THE STAGE WAS 27.20 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE RISING TO NEAR 27.3 FEET THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY MORNING. * IMPACT...AT 27.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR. COUNTY ROADS NORTH OF COLLINSVILLE MAY BE COVERED WITH WATER. $$
000 WGUS84 KTSA 040125 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 824 PM CDT SUN MAY 03 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. OKC131-143-040924- /O.EXT.KTSA.FL.W.0009.000000T0000Z-090504T1840Z/ /CVLO2.1.ER.090501T0139Z.090502T0200Z.090504T1240Z.NO/ 824 PM CDT SUN MAY 03 2009 THE FLOOD WARNING CONTINUES FOR THE CANEY RIVER NEAR COLLINSVILLE. * UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 700 PM SUNDAY THE STAGE WAS 27.04 FEET. * MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY MONDAY MORNING. * IMPACT...AT 27.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR. COUNTY ROADS NORTH OF COLLINSVILLE MAY BE COVERED WITH WATER. $$
000 WGUS84 KTSA 040720 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 220 AM CDT MON MAY 04 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. OKC131-143-041520- /O.EXT.KTSA.FL.W.0009.000000T0000Z-090504T1712Z/ /CVLO2.1.ER.090501T0139Z.090502T0200Z.090504T1112Z.NO/ 220 AM CDT MON MAY 04 2009 THE FLOOD WARNING CONTINUES FOR THE CANEY RIVER NEAR COLLINSVILLE. * UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 100 AM MONDAY THE STAGE WAS 26.65 FEET. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY THIS MORNING. * IMPACT...AT 27.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR. COUNTY ROADS NORTH OF COLLINSVILLE MAY BE COVERED WITH WATER. $$
000 WGUS84 KTSA 041302 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 802 AM CDT MON MAY 04 2009 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OKLAHOMA... CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. OKC131-143-041332- /O.CAN.KTSA.FL.W.0009.000000T0000Z-090504T1712Z/ /CVLO2.1.ER.090501T0139Z.090502T0200Z.090504T1100Z.NO/ 802 AM CDT MON MAY 04 2009 THE FLOOD WARNING IS CANCELLED FOR THE CANEY RIVER NEAR COLLINSVILLE. * AT 700 AM MONDAY THE STAGE WAS 25.86 FEET. * THE RIVER FELL BELOW FLOOD STAGE THIS MORNING. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE FALLING AND REMAIN BELOW FLOOD STAGE. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Apr 30, 7:36 PM CDT, 1 hour 10 minutes earlier.
Area forecast discussion, Apr 30, 7:36 PM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 736 PM CDT THU APR 30 2009 ...AVIATION... .DISCUSSION... VFR CONDITIONS WILL PREVAIL MUCH OF THE EVENING. WITH ABUNDANT LOW LEVEL MOISTURE COULD SEE MVFR AND IFR CIGS LATER TONIGHT INTO EARLY TOMORROW MORNING. THUNDER CHANCES IN THE NEAR TERM ARE TO LOW TO PUT A TEMPO IN. THUNDER CHANCES WILL INCREASE TOMORROW...ESPECIALLY IN THE NORTH. && .PREV DISCUSSION... /ISSUED 255 PM CDT THU APR 30 2009/ DISCUSSION... MCV CONTINUES TO WORK EAST THIS AFTERNOON...WITH LATEST RADAR IMAGERY INDICATING A BREAK IN THE ACTION IS FORTHCOMING ACROSS EASTERN OKLAHOMA LATE THIS AFTERNOON AND INTO THE EARLY EVENING. WILL LET THE CURRENT FFA RUN ITS COURSE. COULD MAKE A CASE FOR ANOTHER ONE FOR THIS WEEKEND AFTER PEEKING AT THE LATEST ECMWF. HOWEVER...TO AVOID CONFUSION WITH CURRENT WATCH...WILL DEFER TO MID SHIFT. 1ST PERIOD (00Z-06Z) WILL BE LARGELY DEFINES BY CURRENT RADAR TRENDS WHICH PLACES NE OK AND NW AR WITH HIGHEST POPS...AFTER 06Z...WILL CARRY HIGHEST POPS NEAR THE KS/OK BORDER AS A COLD FRONT WORKS ITS WAY SOUTHEAST. FRONT TO SLOW AS IT ENTERS ERN OK AND NW AR...AND WILL FOLLOW THE TREND OF HIGH POPS NORTH OF THE BOUNDARY. FRONT TO MAKE LITTLE PROGRESS LATE FRIDAY THROUGH EARLY PART OF SUNDAY. AT THAT TIME THE UPPER TROUGH AXIS WILL ENTER THE SOUTHERN PLAINS AND WILL BEGIN TO PUSH THE BOUNDARY SOUTH AND EAST OF THE AREA. WEST TO SW UPPER FLOW TO BE MAINTAINED THROUGH JUST ABOUT ALL OF THE EXTENDED...AND WILL CARRY POPS THROUGHOUT. MONDAY MAY BE DRY AS THE AREA WILL BE BETWEEN SYSTEMS...BUT ANY RIPPLE IN THIS PATTERN WILL LIKE RESULT IN AT LEAST ISOLATED ACTIVITY GIVEN THE MOIST LOW LEVEL ENVIRONMENT. THE NEXT UPPER WAVE OF NOTE BEGINS AFFECTING THE AREA LATE TUESDAY AND WEDNESDAY. && .PRELIMINARY POINT TEMPS/POPS... TUL 62 70 52 62 / 40 50 70 70 FSM 64 77 63 70 / 50 30 50 60 MLC 68 77 63 68 / 20 30 40 50 BVO 61 66 50 60 / 50 60 70 70 FYV 60 72 56 66 / 60 50 50 60 BYV 60 70 53 64 / 60 60 50 60 MKO 63 73 58 66 / 40 40 50 60 MIO 61 67 51 60 / 60 60 70 70 F10 67 73 57 65 / 30 40 50 60 HHW 68 81 65 75 / 20 20 20 40 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...07 LONG TERM....07 AVIATION...17
Hazardous weather outlook, Apr 30, 4:59 PM CDT, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 459 PM CDT THU APR 30 2009 ARZ001-002-010-011-019-020-029-OKZ049-053>076-011000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 500 PM CDT THU APR 30 2009 ...SEVERE WEATHER AND HEAVY RAIN POTENTIAL CONTINUE FOR DAYS... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS EVENING AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...LIMITED. AREA...PRIMARILY NORTHEAST OKLAHOMA. ONSET...ONGOING. DISCUSSION... WIDESPREAD SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAIN HAVE IMPACTED NORTHEAST OKLAHOMA TODAY...AND CONTINUE TO SPREAD EASTWARD INTO NORTHWEST ARKANSAS. ALSO...A WELL DEFINED WARM FRONT LIES ALONG THE INTERSTATE 40 CORRIDOR WHERE ADDITIONAL STORMS MAY DEVELOP THIS EVENING. THE STRONGEST STORMS HAVE POTENTIAL FOR SEVERE WEATHER WITH HAIL BEING THE MOST LIKELY IMPACT. ALSO LOCALLY HEAVY RAINS ARE LIKELY GIVEN THE VERY MOIST CONDITIONS...AND FLASH FLOODING POTENTIAL CONTINUES GIVEN THE PREVIOUS HEAVY RAINS THAT HAVE OCCURRED OVER THE LAST SEVERAL DAYS. THE CURRENT FLASH FLOOD WATCH WILL LIKELY EXPIRE FOR THIS EVENING...HOWEVER ADDITIONAL WATCHES OR WARNINGS MAY BE REQUIRED WITH UPCOMING FORECASTS AS THE HEAVY RAIN POTENTIAL BECOMES MORE DEFINED. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED...HOWEVER A REGIONAL SPOTTER NETWORK IS NOT ANTICIPATED.. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. SATURDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. SUNDAY...SEVERE THUNDERSTORM POTENTIAL. MONDAY THROUGH WEDNESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... THUNDERSTORM CHANCES CONTINUE DAILY THROUGH THE UPCOMING WEEK WITH HEAVY RAINFALL LIKELY ACROSS MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. SEVERE WEATHER WILL ALSO BE POSSIBLE AS STRONG INSTABILITY REMAINS AHEAD OF A SLOW MOVING FRONTAL BOUNDARY. THE DEVELOPING WEATHER PATTERN FOR THE UPCOMING WEEK IS LIKELY TO SUPPORT SEVERAL ROUNDS OF SEVERE WEATHER... ALONG WITH AREAS OF EXCESSIVE RAINFALL LEADING TO A HEIGHTENED FLASH FLOOD POTENTIAL FOR THE ENTIRE FORECAST AREA. EMERGENCY MANAGEMENT PLANNING STATEMENT... AN ACTIVE WEATHER PATTERN WILL REMAIN PLACE OVER THE UPCOMING WEEK...WITH WEATHER RELATED RESPONSES LIKELY ONE OR MORE TIMES DUE TO SEVERE WEATHER AND FLOODING POTENTIAL. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, Apr 30, 4:58 PM CDT, 3 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
458 PM CDT THU APR 30 2009
ARZ019-029-OKZ072-076-302230-
CRAWFORD AR-LE FLORE OK-SEBASTIAN AR-SEQUOYAH OK-
458 PM CDT THU APR 30 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 530 PM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
NORTHERN SEBASTIAN
IN NORTHWEST ARKANSAS
SOUTHERN CRAWFORD
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN SEQUOYAH
IN SOUTHEAST OKLAHOMA
NORTHEASTERN LE FLORE
AT 458 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
NORTHWEST OF COWLINGTON...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...COTTONWOOD...GANS...
MULDROW...ROLAND...MOFFETT...SPIRO...POCOLA...SCULLYVILLE...BRADEN...
COWLINGTON...ARKOMA...MILL CREEK...CONCORD...URSULA...FORT SMITH...
BARLING...LAVACA...BONANZA...JENNY LIND...RYE HILL...BLOOMER...
CENTRAL CITY...VAN BUREN...ALMA...KIBLER...SHIBLEY...FURRY...DYER...
RUDY AND DORA.
THIS STORM WILL BE CAPABLE OF PRODUCING ONE HALF INCH HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN
CASE THE SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3557 9410 3522 9408 3521 9480 3542 9481
TIME...MOT...LOC 2158Z 260DEG 21KT 3532 9479Special weather statement, Apr 30, 5:21 PM CDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
521 PM CDT THU APR 30 2009
ARZ029-OKZ076-302300-
LE FLORE OK-SEBASTIAN AR-
521 PM CDT THU APR 30 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 600 PM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
CENTRAL SEBASTIAN
IN SOUTHEAST OKLAHOMA
NORTHEASTERN LE FLORE
AT 521 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
SOUTH OF HACKETT...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...ROCK ISLAND...CROSSROADS...
MILLTOWN...HACKETT...GREENWOOD...DAYTON...WITCHERVILLE...BURNVILLE...
JENSON...EXCELSIOR AND JENNY LIND.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.
LAT...LON 3510 9447 3520 9449 3533 9418 3511 9414
TIME...MOT...LOC 2221Z 255DEG 23KT 3514 9443Local storm report, Apr 30, 6:35 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
635 PM CDT THU APR 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 PM TORNADO 6 SW WITTER 35.88N 93.76W
04/29/2009 MADISON AR NWS STORM SURVEY
A TORNADO DAMAGED A MOBILE HOME...SEVERELY DAMAGED THE
ROOF OF A LARGE STORAGE BUILDING...AND SNAPPED NUMEROUS
TREE LIMBS. ESTIMATED MAXIMUM WIND SPEED IN THE TORNADO
BASED ON THIS DAMAGE WAS 65 TO 75 MPH. THE TORNADO WAS ON
THE GROUND FOR ABOUT 3 MILES AND WAS UP TO ABOUT 200
YARDS WIDE.
&&
EJCThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 12:25 AM CDT | Special Weather Statement | TSA | Pawnee | 50 min |
| May 1, 1:34 AM CDT | River Flood Warning | TSA | Muskogee | 37 hr |
| May 1, 2:05 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 55 min |
| May 1, 2:46 AM CDT | Flash Flood Warning | TSA | Craig, Ottawa | 3 hr |
| May 1, 2:59 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 61 min |
| May 1, 3:39 AM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 54 hr |
| May 1, 3:42 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes | 63 min |
| May 1, 4:27 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes | 63 min |
| May 1, 4:49 AM CDT | Special Weather Statement | TSA | Rogers | 56 min |
| May 1, 5:00 AM CDT | Flash Flood Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers | 4 hr |
| May 1, 6:25 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes | 65 min |
| May 1, 6:54 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Mayes | 4 hr |
| May 1, 7:14 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes | 61 min |
| May 1, 8:04 AM CDT | Special Weather Statement | TSA | Mayes, Rogers | 26 min |
| May 1, 8:23 AM CDT | Flash Flood Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers and 1 more | 4 hr |
| May 1, 8:25 AM CDT | Special Weather Statement | TSA | Ottawa | 35 min |
| May 1, 8:32 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes, Rogers | 47 min |
| May 1, 8:40 AM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 34 min |
| May 1, 8:41 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 64 min |
| May 1, 10:00 AM CDT | Flash Flood Warning | TSA | Tulsa | 4 hr |
| May 1, 10:19 AM CDT | Flash Flood Warning | TSA | Creek, Rogers, Tulsa, Wagoner | 3 hr |
| May 1, 10:44 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Mayes, Rogers, Wagoner | 6 hr |
| May 1, 10:49 AM CDT | Special Weather Statement | TSA | Osage | 41 min |
| May 1, 11:00 AM CDT | Special Weather Statement | TSA | Wagoner | 30 min |
| May 1, 11:02 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 44 min |
| May 1, 11:28 AM CDT | River Flood Warning | TSA | Tulsa | 21 hr |
| May 1, 11:47 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 30 min |
| May 1, 11:50 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 40 min |
| May 1, 12:08 PM CDT | Flash Flood Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers | 4 hr |
| May 1, 12:12 PM CDT | Special Weather Statement | TSA | Mayes | 33 min |
| May 1, 12:31 PM CDT | Special Weather Statement | TSA | Adair | 44 min |
| May 1, 12:54 PM CDT | Special Weather Statement | TSA | Nowata | 66 min |
| May 1, 12:59 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Washington | 30 min |
| May 1, 1:27 PM CDT | Severe Thunderstorm Warning | TSA | Mayes | 63 min |
| May 1, 1:29 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 46 min |
| May 1, 1:56 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes | 64 min |
| May 1, 2:03 PM CDT | Flash Flood Warning | TSA | Rogers, Tulsa | 117 min |
| May 1, 2:15 PM CDT | Special Weather Statement | TSA | Nowata | 60 min |
| May 1, 2:35 PM CDT | Flash Flood Warning | TSA | Nowata, Osage, Washington | 4 hr |
| May 1, 2:35 PM CDT | River Flood Watch | TSA | Osage, Tulsa | 58 hr |
| May 1, 2:35 PM CDT | River Flood Watch | TSA | Washington | 7 hr |
| May 1, 2:35 PM CDT | River Flood Watch | TSA | Adair | 7 hr |
| May 1, 2:35 PM CDT | River Flood Watch | TSA | Okmulgee | 58 hr |
| May 1, 2:35 PM CDT | River Flood Watch | TSA | Creek | 58 hr |
| May 1, 2:49 PM CDT | Special Weather Statement | TSA | Mayes | 41 min |
| May 1, 2:56 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 64 min |
| May 1, 3:02 PM CDT | River Flood Warning | TSA | Cherokee | 18 hr |
| May 1, 3:10 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 36 min |
| May 1, 3:14 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 61 min |
| May 1, 3:52 PM CDT | Flash Flood Warning | TSA | Craig, Delaware, Nowata, Ottawa | 6 hr |
| May 1, 3:53 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 67 min |
| May 1, 3:59 PM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Nowata and 3 more | 6 hr |
| May 1, 4:58 PM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 47 min |
| May 1, 5:10 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 65 min |
| May 1, 5:14 PM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 16 min |
Nearby
River Flood Warnings in Oklahoma, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.